# SDR BSA2002F00001

- Difficulty date: September 10, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Frchld SA227DC
- Aircraft serial: AC733B
- Engine: Garrtt TPE331*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 21,251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE ANNUNCIATOR PANEL WARNING LIGHT CAME ON.  CREW FOLLOWED EMERGENCY PROCEDURES, DEPRESSURIZED THE A/C AND CONTINUED TO DESTINATION AT A LOWER ALTITUDE.  THE DESTINATION CITY WAS THE CLOSEST AIRPORT.  THE CARGO DOOR WARNING LIGHT WENT OUT AFTER APPROXIMATELY 7 MINUTES.  STICKING DOOR HANDLE OR CLICK CLACKS,  OR INDICATION/ MICROSWITCH ADJUSTMENT.  CREW FOUND HANDLE NOT IN THE FULLY CLOSED POSITION.  HANDLE WAS CYCLED AND FOUND TO OPERATE NORMALLY.  MAINTENANCE INSPECTED, CLEANED AND LUBRICATED CLICK CLACKS AND DOOR HANDLE MECHANISM.
